Keywords: doubly nonlinear parabolic equations, existence of strong solution, decay rate of solution.
@article{VSGTU_2013_130_1_a8,
author = {L. M. Kozhevnikova and A. A. Leont'ev},
title = {Solutions of anisotropic parabolic equations with double non-linearity in unbounded domains},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {82--89},
year = {2013},
volume = {130},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a8/}
}
TY - JOUR AU - L. M. Kozhevnikova AU - A. A. Leont'ev TI - Solutions of anisotropic parabolic equations with double non-linearity in unbounded domains JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2013 SP - 82 EP - 89 VL - 130 IS - 1 UR - http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a8/ LA - ru ID - VSGTU_2013_130_1_a8 ER -
%0 Journal Article %A L. M. Kozhevnikova %A A. A. Leont'ev %T Solutions of anisotropic parabolic equations with double non-linearity in unbounded domains %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2013 %P 82-89 %V 130 %N 1 %U http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a8/ %G ru %F VSGTU_2013_130_1_a8
L. M. Kozhevnikova; A. A. Leont'ev. Solutions of anisotropic parabolic equations with double non-linearity in unbounded domains. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 130 (2013) no. 1, pp. 82-89. http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a8/
[1] L. M. Kozhevnikova, F. Kh. Mukminov, “Estimates of the stabilization rate as $t\to\infty$ of solutions of the first mixed problem for a quasilinear system of second-order parabolic equations”, Sb. Math., 191:2 (2000), 235–273 | DOI | DOI | MR | Zbl
[2] L. M. Kozhevnikova, “Stabilization of a solution of the first mixed problem for a quasi-elliptic evolution equation”, Sb. Math., 196:7 (2005), 999–1032 | DOI | DOI | MR | Zbl
[3] R. Kh. Karimov, L. M. Kozhevnikova, “Stabilization of solutions of quasilinear second order parabolic equations in domains with non-compact boundaries”, Sb. Math., 201:9 (2010), 1249–1271 | DOI | DOI | MR | Zbl
[4] E. R. Andriyanova, F. Kh. Mukminov, “The lower estimate of decay rate of solutions for doubly nonlinear parabolic equations”, Ufimsk. Mat. Zh., 3:3 (2011), 3–14 | Zbl
[5] L. M. Kozhevnikova, A. A. Leontiev, “Estimates of solutions of an anisotropic doubly nonlinear parabolic equation”, Ufimsk. Mat. Zh., 3:4 (2011), 64–85 | Zbl
[6] L. M. Kozhevnikova, A. A. Leontiev, “Decay of solution of anisotropic doubly nonlinear parabolic equation in unbounded domains”, Ufimsk. Mat. Zh., 5:1 (2013), 65–83
[7] L. Nirenberg, “On elliptic partial differential equations”, Ann. Sc. Norm. Super. Pisa, Sci. Fis. Mat., III. Ser, 13 (1959), 115–162 | Zbl